Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 115, Number 4

All articles in this issue are freely accessible.

Locally complete intersection multiple structures on smooth algebraic curves
M. Boratyński.
Proc. Amer. Math. Soc. 115 (1992), 877-879
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1120504
Zero-dimensionality in commutative rings
Robert Gilmer and William Heinzer.
Proc. Amer. Math. Soc. 115 (1992), 881-893
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1095223
The class of all $S$-pregroups is not finitely axiomatizable
Deko V. Dekov.
Proc. Amer. Math. Soc. 115 (1992), 895-897
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1087461
Trigonometric polynomials and lattice points
J. Cilleruelo and A. Córdoba.
Proc. Amer. Math. Soc. 115 (1992), 899-905
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1089403
Maximal ideals in Laurent polynomial rings
Budh Nashier.
Proc. Amer. Math. Soc. 115 (1992), 907-913
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086336
Free summands in maximal Cohen-Macaulay approximations and Eisenbud operators over hypersurface rings
Alex Martsinkovsky.
Proc. Amer. Math. Soc. 115 (1992), 915-921
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086584
The automorphism group of a function field
Manohar Madan and Michael Rosen.
Proc. Amer. Math. Soc. 115 (1992), 923-929
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1088443
Groups with many rewritable products
Mario Curzio, Patrizia Longobardi, Mercede Maj and Akbar Rhemtulla.
Proc. Amer. Math. Soc. 115 (1992), 931-934
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086580
A note on coherent rings of dimension two
Yi Cai Zhao.
Proc. Amer. Math. Soc. 115 (1992), 935-937
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086586
The Evans-Griffith syzygy theorem and Bass numbers
Winfried Bruns.
Proc. Amer. Math. Soc. 115 (1992), 939-946
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1088439
Weinbaum’s conjecture on unique subwords of nonperiodic words
Andrew J. Duncan and James Howie.
Proc. Amer. Math. Soc. 115 (1992), 947-954
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1110541
Finite groups in which the degrees of the nonlinear irreducible characters are distinct
Yakov Berkovich, David Chillag and Marcel Herzog.
Proc. Amer. Math. Soc. 115 (1992), 955-959
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1088438
Gaussian periods and units in certain cyclic fields
Andrew J. Lazarus.
Proc. Amer. Math. Soc. 115 (1992), 961-968
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1093600
The Fourier-Bessel series representation of the pseudo-differential operator $(-x^{-1}D)^{𝜈}$
O. P. Singh and J. N. Pandey.
Proc. Amer. Math. Soc. 115 (1992), 969-976
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1107924
Polydiscs and nontangential limits
Kohur GowriSankaran.
Proc. Amer. Math. Soc. 115 (1992), 977-984
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1113640
The behavior of the analytically continued resolvent operator near $𝜅=0$ and an application to energy decay
Kazuhiro Yamamoto.
Proc. Amer. Math. Soc. 115 (1992), 985-993
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1089414
Commutator approximants
P. J. Maher.
Proc. Amer. Math. Soc. 115 (1992), 995-1000
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086335
Imbedding of any vector field in a scalar semilinear parabolic equation
P. Poláčik.
Proc. Amer. Math. Soc. 115 (1992), 1001-1008
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1089411
Two new open mapping theorems for analytic multivalued functions
Line Baribeau and Sarah Harbottle.
Proc. Amer. Math. Soc. 115 (1992), 1009-1012
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086321
Density of the polynomials in the Hardy space of certain slit domains
John Akeroyd.
Proc. Amer. Math. Soc. 115 (1992), 1013-1021
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1089399
A short proof of the Y. Katznelson’s and L. Tzafriri’s theorem
Vũ Quôc Phóng.
Proc. Amer. Math. Soc. 115 (1992), 1023-1024
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1087468
Compact and weakly compact homomorphisms between algebras of differentiable functions
Manuel González and Joaquín M. Gutiérrez.
Proc. Amer. Math. Soc. 115 (1992), 1025-1029
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1087463
Positivity of global branches of fully nonlinear elliptic boundary value problems
Timothy J. Healey and Hansjörg Kielhöfer.
Proc. Amer. Math. Soc. 115 (1992), 1031-1036
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1091182
Nonlinear $p$-Laplacian problems on unbounded domains
Lao Sen Yu.
Proc. Amer. Math. Soc. 115 (1992), 1037-1045
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1162957
Some remarks on the Daugavet equation
P. Wojtaszczyk.
Proc. Amer. Math. Soc. 115 (1992), 1047-1052
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1126202
A note on Krylov-Tso’s parabolic inequality
Luis Escauriaza.
Proc. Amer. Math. Soc. 115 (1992), 1053-1056
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092918
Reflexivity of commutative subspace lattices
Richard Haydon.
Proc. Amer. Math. Soc. 115 (1992), 1057-1060
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1087464
The first interval of stability of a periodic equation of Duffing type
Rafael Ortega.
Proc. Amer. Math. Soc. 115 (1992), 1061-1067
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092925
On a regularity theorem for weak solutions to transmission problems with internal Lipschitz boundaries
L. Escauriaza, E. B. Fabes and G. Verchota.
Proc. Amer. Math. Soc. 115 (1992), 1069-1076
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092919
A note on a theorem of J. Diestel and B. Faires
J. C. Ferrando and M. López Pellicer.
Proc. Amer. Math. Soc. 115 (1992), 1077-1081
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1091179
Global attractivity in nonlinear delay difference equations
V. Lj. Kocić and G. Ladas.
Proc. Amer. Math. Soc. 115 (1992), 1083-1088
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1100657
A characterization of weighted voting
Alan Taylor and William Zwicker.
Proc. Amer. Math. Soc. 115 (1992), 1089-1094
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092927
On the Rosenthal compacta and analytic sets
Adam Krawczyk.
Proc. Amer. Math. Soc. 115 (1992), 1095-1100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086583
Generalized first boundary value problem for Schrödinger equation
Yan Xia Ren.
Proc. Amer. Math. Soc. 115 (1992), 1101-1109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092930
On the Kostant convexity theorem
François Ziegler.
Proc. Amer. Math. Soc. 115 (1992), 1111-1113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1111441
Handlebody complements in the $3$-sphere: a remark on a theorem of Fox
Martin Scharlemann.
Proc. Amer. Math. Soc. 115 (1992), 1115-1117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1116272
An order-theoretic characterization of Peano continua
Sarah E. Holte.
Proc. Amer. Math. Soc. 115 (1992), 1119-1127
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086330
Pseudocontraction and homotopy of the $sin(1/x)$ curve
Hidefumi Katsuura.
Proc. Amer. Math. Soc. 115 (1992), 1129-1138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092923
Noncompact chain recurrence and attraction
Mike Hurley.
Proc. Amer. Math. Soc. 115 (1992), 1139-1148
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1098401
The iterated total squaring operation
Luciano Lomonaco.
Proc. Amer. Math. Soc. 115 (1992), 1149-1155
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1112495
Lipscomb’s $L(A)$ space fractalized in Hilbert’s $l^{2}(A)$ space
S. L. Lipscomb and J. C. Perry.
Proc. Amer. Math. Soc. 115 (1992), 1157-1165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1093602
A characterization of the sphere in terms of single-layer potentials
Henrik Shahgholian.
Proc. Amer. Math. Soc. 115 (1992), 1167-1168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1162956
American Mathematical Society